I know i should go to the doctor but i really feel that they wont do anything as ive been there alot in the past...
But i dont know whats wrong with me(i feel it could be a thyroid thing?).. firstly i got fluid retention allover, edema? I went to the doctors about it but they said it was the pill so i stopped taking it, i only started taking it to make my periods right and my stomach started bloating again so i thought my hormones were out of balance.
But its been 3 long painful months, ive been slowly getting more ill.. now i have lots of symptoms:
*Edema all over
*Rash on my eyes slowly appearing
*Muscles ache and hurt
*Muscles keep getting spasms
*Keep getting tingly feeling all over and it calms down when i start shaking the body part that is feeling uncomfortable
*Hands go red, feet & legs go red and purple too :/
*My veins are 100time mornoticeablele, i can see them slowly coming too in my eyes.. purple veins all over eyelids etc, and more are slowly coming :/
*Feel dizzy, arms have suddenly started shaking sometimes and at night my eyes tend to swell up?
*Forgetful, feeling sick and just spaced out
*Keep getting headaches and before this ive never even had one
*Drop in bodtemperaturere makes my body sweat, and make my feel flushed.
*Exercising is hard to do, as my skin ges so hot after alittl bit and i just feel dizzy once again, and need to stop.
*Sometimes i have trouble breathing and when i laugh or something.. something gets court near the bottom of my ribs? and makes a poping noise..
*I look pale and im so tired :/
*Purple/red marks on my legs, i can explain it but there like a weird shape that is in my skin?
Theres a few others but ive already noted tons... what could be wrong with me? Im not looking foreward to anything, partly as nothing fits me and i just feel so ill, no makeup can hide my veins and my black eyes.. or slightly purple eyes.. I cant stand even going out anymore, and its just... slowly depressing me :(
This is how my eye looks.. please take a look...
http://img9.imageshack.us/i/19112009647.jpg/ (before i didnt have any veins like that.. on eyelid.. around it.. rash etc:/
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?